# SDR HEEA078109

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,541 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 1C2710
- Part serial: 4AB293
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP CARTRIDGE IS INOPERATIVE.
